Author Peter Schiavone
 
COMMUNICATION

UNIQUENESS IN INCLUSION PROBLEMS WITH IMPERFECT INTERFACE

Journal of Theoretical and Applied Mechanics 2015;53(1):255–257
 
  • Starting from January 1, 2020, the Publisher of Journal of Theoretical and Applied Mechanics introduces a fee for published articles.
  • This applies only to papers submitted after this date and accepted by the Editorial Board for publication.
  • A payment of 500 EUR will be a condition for commencing the editorial procedure for upcoming articles.
eISSN:2543-6309
ISSN:1429-2955